Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Weakness, anemia, inflamed pancreas, dehydration, low potassium levels, had IV drips, prescribed folic acid, B1. Can I take potassium supplements?

I am wondering if anemia is ever cured? I was diagnosed with it about three weeks ago. In addition, I had an inflamed pancreas , dehydration and low potassium levels. I was on an iv drip for 4 days, then took pill verison of potassium. Upon discharge, I was told to take folic acid and B-1 (which I have done but I am feeling weak again. Is it safe to take potassium supplements over the counter?
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Hi plz tell me your age and weight. There r types of anemia plz tell which is the anemiau r sufferingfrom. Do not purchase any otc medicine. My advice will be better u show to some good hematologist and get your blood profile done and revert me if u feel. Bye and take care.
Answered: Wed, 4 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor